# SDR DALA20190402084

- Difficulty date: March 6, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N923DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53585
- Aircraft time: 49,834 hours, 33,112 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR SPAR LOWER CHORD / BS 161 / LEFT WING / CORROSION REMOVAL PSE 57.11.02.2 - PERMANENT REPAIR ACCOMPLISHMENT. CURRENT REVISION OF ER/A 525623-14AD IS REV. C. RESULTS OF STAGE II DTE/DTA HAVE BEEN COMPLETED AND INCORPORATED AT THIS REVISION LEVEL. ACCOMPLISH SECTION IV: PERMANENT REPAIR : REMOVED TANK PLATES 520CB & 520DT REF. MD90AMM 28-00-00(426619) INSTALLED TANK PLATES 520CB & 520DT REF. MD90AMM 28-00-00 PERFORMED LEAK CHECK. NO LEAKS NOTED REF. MD90AMM 28-00-00 (933739) C/W ERA 525623-14AD REV D SECTION IV. NO DEFECTS NOTED. (LP#0972552)
